| Model Number |
VICMO 12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - device problem code: 1494 - off-label use, acd<3.0mm.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicmo12.6, -14.50 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The lens was replaced with a longer length lens due to low vault on (b)(6) 2023.This resolved the problem.Cause of the event is reported as unknown.